# SDR HEEA0015295

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071127401
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL MEMORY ON TRANSCEIVER WILL NOT HOLD FREQUENCY.
